MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-SPHERE TIBIAL INSERT FIXED SPHERE FLEX SIZE 3/11 MM L

MEDACTA INTERNATIONAL SA GMK-SPHERE TIBIAL INSERT FIXED SPHERE FLEX SIZE 3/11 MM L
Model Number 02.12.0311FL
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 08/25/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 03 september 2020: lot 1900366: (b)(4) items manufactured and released on 06-may-2019.Expiration date: 2024-04-13.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
The patient came in due to signs of an infection and the pathogen is unknown.7 months after primary surgery the surgeon performed a washout and revised the poly and the surgery was completed successfully.

Brand Name
GMK-SPHERE TIBIAL INSERT FIXED SPHERE FLEX SIZE 3/11 MM L
Common Device Name
TIBIAL INSERT FIXED
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key10567151
Report Number3005180920-2020-00628
Device Sequence Number2704627
Product Code JWH
UDI-Device Identifier07630030862564
UDI-Public07630030862564
Combination Product (Y/N)Y
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K140826
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/22/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/13/2024
Device Model Number02.12.0311FL
Device Catalogue Number02.12.0311FL
Device Lot Number1900366
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/25/2020
Initial Report FDA Received Date09/22/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;